Ask The Doctor > Questions & Answers > Cheat pain for 3 years with all arm leg pain

Cheat pain for 3 years with all arm leg pain

Patient: I am 25 years old men . when i was 22 years old during my college time , in my class i suddenly feel like dizzy and i am going crazy after i eat a boiled egg , the my heart tarted palpation and my whole body become chillness . Then i went to doctor they took ECG and Blood Test and told every thing is fine . From there i got different types of chest pain left arm pain left arm tingling and my left finger also pain and tingline for about one years and then i went to other doctor and took ECG ,ECHO , Stress Test all came back normal , i note that i have Triglyrides Level 200 . But now it is 112 only. after 6 months of chest pain againg i went to another doctor , he also took all test and all are fine .Again i got chest uneasiness and dizziness with coldness sweating , again i went to another doctor , he checked all and he gave me a tablet MANKIND PLACIDA this tablet helps me a lot and i am haapy and started my old life back for 3 months . Now MANKIND PLACIDA is banned in my place . So i stopped , again i got geeting pain , but this time i am getting a pain at centre of chest radiating to upper back , left arm , left ear , even leg some time . Now another doctor gave me SOLOPOSE tablet , but still my pain is very severe . My friends suggest me to use Cannabis (WEED) to smoke to get releax , i tried it but after i smoked it i got chest pain severe i am afraid . Now in my side i have a dout that i may have angina? or heart dieases? i am worried a lot . please suggest me .

 

 

Symptoms: Chest pain radiating to back

 

 

Doctor: Thanks for consulting ATD.Heart related tests were performed multiple times as per your narration and all were norma l. Stop worrying about heart disease. Other possibilities are Autonomous dysfunction which can manifest with similar symptoms. Above mentioned medicines may give you feeling of temporary well-being but are more addictive in nature and in long terms use may cause cardiovascular disorders as well. Try to be off out of them. If you still have pain, consult your GP, evaluate further for other possible causes.Have a nice day.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment